# SDR SWAA2022022829433

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 511AB HAS DELAMINATION ON FORWARD INBOARD CORNER. / REPAIRED DELAMINATION ON FORWARD INBOARD CORNER OF PANEL 511AB IAW SRM 57-41-01-2R-1 PARA 4. E. TABLE 202 + SRM 51-70-05-2R-6
